6 211

Cited 6 times in

Transient panhypogammaglobulinaemia and B-lymphocyte deficiency in a patient with neuropsychiatric systemic lupus erythematosus after immunosuppressive therapy.

Authors
Song, J; Park, YB; Suh, CH; Lee, SK
Citation
Clinical rheumatology, 22(1):62-66, 2003
Journal Title
Clinical rheumatology
ISSN
0770-31981434-9949
Abstract
Panhypogammaglobulinaemia is a rare complication of systemic lupus erythematosus (SLE), but its cause and mechanism are unclear. We observed transient panhypogammaglobulinaemia in a patient with neuropsychiatric SLE after treatment with prednisolone and cyclophosphamide. After the patient developed recurrent infections, laboratory findings disclosed panhypogammaglobulinaemia with B-lymphocyte deficiency. The serum immunoglobulin level returned to the normal range after the prednisolone was tapered off. Because lupus patients are susceptible to infections associated with disease exacerbation or immunosuppressive treatment, recurrent infections might be expected during the disease course without need for further evaluation of the immunodeficiency. However, this reversible, probably drug-induced case of hypogammaglobulinaemia highlights the need for immunoglobulin measurements when immunodeficiency is suspected in lupus patients.
MeSH terms
AdultAgammaglobulinemia/chemically induced*Agammaglobulinemia/etiologyB-Lymphocytes*FemaleHumansImmunosuppressive Agents/adverse effects*Lupus Vasculitis, Central Nervous System/complicationsLupus Vasculitis, Central Nervous System/diagnosisLupus Vasculitis, Central Nervous System/drug therapy*Lymphopenia/chemically induced*Magnetic Resonance ImagingPrednisolone/adverse effects*
DOI
10.1007/s10067-002-0655-4
PMID
12605322
Appears in Collections:
Journal Papers > School of Medicine / Graduate School of Medicine > Rheumatology
AJOU Authors
서, 창희
Export
RIS (EndNote)
XLS (Excel)
XML

qrcode

해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse